Limit cycles for singular perturbation problems via inverse integrating factor

Jaume Llibre, João C.R. Medrado, Paulo R. Da Silva

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

In this paper singularly perturbed vector fields Xε defined in ℝ2 are discussed. The main results use the solutions of the linear partial differential equation XεV = div(Xε)V to give conditions for the existence of limit cycles converging to a singular orbit with respect to the Hausdorff distance. © SPM.
Original languageEnglish
Pages (from-to)41-52
JournalBoletim da Sociedade Paranaense de Matematica
Volume26
DOIs
Publication statusPublished - 1 Dec 2008

Keywords

  • Inverse integrating facto
  • Limit cycles
  • Singular perturbation
  • Vector fields

Fingerprint Dive into the research topics of 'Limit cycles for singular perturbation problems via inverse integrating factor'. Together they form a unique fingerprint.

Cite this